# SDR AALA201903143001

- Difficulty date: March 13, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 80,888 hours, 9,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 102733
- Condition: No Test
- Location: Emergency Lights
- Part time: 80,888 hours, 9,563 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT POWER SUPPLY M33099 ABOVE THE L2 DOOR FAILED A CHECK.  REMOVED & REPLACED THE POWER SUPPLY.  OPS CHECKED GOOD IAW AMM 33-51-06-960-803.
